Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Child had vomiting sensation after food. Taken Lanzol and mucaine gel. Advise?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 1444 Questions
my baby 3 years old. After taking some food in the evening some vomitting tendency have occured in few times in last 2 days. After that he is alright. He has taken medicine Prowel XXXXXXX (2times), Lanzol Jr( 1 tab). and Mucaine Gel (2 times) before 7 days ago. Pl. Advise
Posted Sat, 12 Oct 2013 in General Health
Answered by Dr. Synthyia Bhagat 2 hours later
Brief Answer:

Detailed Answer:

Thanks for writing to us.

I understand your concern.

As you mentioned your child had vomiting which has now settled.

So there is no need to worry.

You also mentioned that he is on medication ,I would like to know why they are started and what were his symptoms at that time?

I suggest you to give him plenty of fluids,vegetable soup,fruits,yogurt and soft bland diet.

Do not give any kind of junk food,candies,chocolates.

Hope I have answered your query,if you have any further question I would be glad to help.

Wishing your child good health,

God bless..

Above answer was peer-reviewed by
Follow-up: Child had vomiting sensation after food. Taken Lanzol and mucaine gel. Advise? 26 hours later
Thanks for your answer. But medication not running now. This Problem occurs in the evening after taking tiffin. Is this vomitting generate from starch kind foods like corn flake,muri etc
Answered by Dr. Synthyia Bhagat 43 minutes later
Brief Answer:

Detailed Answer:
Thanks for your follow up.

Yes vomiting could be due to thes food items.

Now give him some light food like rice porridge qith curd,buttermilk,banana,mashed potato.

Hope this helps.

Let me know if you have any further query.

Take care...
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor